Active resilient control for two-dimensional systems under denial-of-service attacks

Full text for this resource is not available from the Research Repository.

Ma, R ORCID: 0000-0003-2647-4733, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, L ORCID: 0000-0001-8198-5267 (2021) Active resilient control for two-dimensional systems under denial-of-service attacks. International Journal of Robust and Nonlinear Control, 31 (3). pp. 759-771. ISSN 1049-8923 (print) 1099-1239 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44666
DOI https://doi.org/10.1002/rnc.5310
Official URL https://onlinelibrary.wiley.com/doi/10.1002/rnc.53...
Subjects Current > FOR (2020) Classification > 4007 Control engineering, mechatronics and robotics
Current > Division/Research > College of Science and Engineering
Keywords cyber-physical systems; 2D systems; DoS attacks; exponential stability; switched control
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login